Seattle Center of Self-Realization Fellowship

  • Mt Rainier and Yogananda
  • Seattle Center of SRF
  • Seattle Center of Self-Realization Fellowship

Jan 20, 2019 Announcements

Announcements for Sunday, January 20, 2019

 

On Thursday, January 31 at 6:30 p.m., a live streamed event for the launch of the new edition of the Self-Realization Fellowship Lessons will be presented on the SRF website by Brother Chidananda, our beloved president and spiritual head. He will share details about many of the exciting features to be introduced for the first time, and the steps you will need to take to enroll. We will host a group viewing of the live streamed event at our Center beginning at 6:30 p.m., prior to our Thursday Inspirational Service, and all are warmly invited to attend. If you are not able to join for the livestream, the video will be available soon afterwards on the SRF website at yogananda-srf.org, and on the SRF YouTube channel.

This coming February 14 – 17, we will host a visit from SRF monastics Bro. Devananda and Br. Lynn.  Our schedule is as follows:

Thursday, Feb 14

– 7:30 p.m. monastic-led Thursday inspirational service followed by a tea social

Friday, Feb 15

– 7 – 8:30 p.m. Kriyaban Workshop: Feeling the Currents

– Note: this class is only open to SRF Kriyabans; please bring your Kriya card to be admitted

Saturday, Feb 16

– Bro. Devananda will lead kirtan meditation 9am – 12pm

– Prior to meditation Br. Lynn will lead group Energization Exercises at 8:40am

– Note: the start time is 1-hour earlier than our usual Saturday meditation schedule

Sunday, Feb 17

– monastics will lead the 10 a.m. meditation and 11 a.m. service

– After the services we will have a potluck and fellowship. Please bring a vegetarian dish to share.

We look forward to another joyous monastic visit and hope you can attend.

The subject for today’s service is, “Why Life’s Tests are Thrust Upon Us .”

Download January 20, 2019 Announcements (1)

Jan 6, 2019 Announcements

Announcements for Sunday, January 6, 2019

There will be a 6-hour meditation with Kirtan on Saturday, January 12 from 10 a.m. – 4 p.m. to commemorate the birthday of our Paramahansa Yogananda.  Group Energization Exercises will be practiced at 9:40 a.m. prior to the meditation.  There will be a 30-minute break at 12:30 p.m. Please bring a fruit offering to place in the basket at the rear of the chapel prior to the meditation, to be taken as prasad at the conclusion of the meditation.

A note about the 2019 Saturday meditation schedule: As we’ve shared in recent newsletters, our 6-hour meditations in 2019 will start at 10 a.m., rather than 3 p.m. as was the case last year.  There will be a couple exceptions such as when Bro. Devananda leads kirtan meditation Feb 16 (held 9 a.m – Noon), and the Summer Solstice 6-hour June 22 (held 3 p.m – 9 p.m.).  Another small change for 6-hour meditations: we will practice Group Energization Exercises together at 9:40 a.m., and during the midway break 12:30 – 1 p.m. EE’s will be practiced individually. We hope this consistent Saturday schedule will be conducive to the most people possible being able to participate in our joyous group meditations.

The subject for today’s service is, “Kriya Yoga: Royal Science of Realization.

Download January 6, 2019 Announcements

Dec 30, 2018 Announcements

Announcements for Sunday, December 30, 2018

On New Year’s Eve, Monday, December 31, there will be an evening meditation 11:30 p.m. – 12:30 a.m.  All are welcome to join us to bring in the New Year 2019 together in group meditation.

On Saturday, January 5, we will have a commemorative service for Paramahansa Yogananda’s birthday which will begin at 8 pm, preceded by meditation from 7 – 7:40 p.m.  The ushers will allow late arrivals to enter quietly during the meditation, which will be followed by a 20-minute intermission before the 8 p.m. service begins. Please bring a flower and monetary donation in an envelope. After the service please join us in the social room for a piece of Master’s birthday cake.

There will be a 6-hour meditation with Kirtan on Saturday, January 12 from 10 a.m. – 4 p.m. to commemorate the birthday of our Paramahansa Yogananda.  Group Energization Exercises will be practiced at 9:40 a.m. prior to the meditation.  There will be a 30-minute break at 12:30 p.m. Please bring a fruit offering to place in the basket at the rear of the chapel prior to the meditation.  At the conclusion of the meditation will we each take a fruit as prasad.

The subject for today’s service is, “Controlling Your New Year’s Destiny.

Download December 30, 2018 Announcements

December 23, 2018 Announcements

Announcements for Sunday, December 23, 2018

On New Year’s Eve, Monday, December 31, there will be an evening meditation 11:30 p.m. – 12:30 a.m.  All are welcome to join us to bring in the New Year 2019 together in group meditation.

On Saturday, January 5, we will have a commemorative service for Paramahansa Yogananda’s birthday which will begin at 8 pm, preceded by meditation from 7 – 7:40 p.m.  The ushers will allow late arrivals to enter quietly during the meditation, which will be followed by a 20-minute intermission before the 8 p.m. service begins. Please bring a flower and monetary donation in an envelope.

There will be a 6-hour meditation with Kirtan on Saturday, January 12 from 10 a.m. – 4 p.m. to commemorate the birthday of our Guru.  Group Energization Exercises will be practiced at 9:40 a.m. prior to the meditation. There will be a 30-minute break at 12:30 p.m.

The subject for today’s service is, “Celebrating Christmas in the Silence of the Soul.

Download December 23, 2018 Announcements